MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 25G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA VITRECTOMY PACK GRAVITY INPUT 25G
Catalog Number 8300.25G01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.The investigation showed that the body of the vitrectome has small cracks therefore the cap was able to come of.We have not found the root cause of the cracks yet.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
We are going to receive an official materiovigilance concerning vitrectome.The tip was ejected while it was inserted into the eye, fortunately there were no consequence for the patient.

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7642826
Report Number1222074-2018-00138
Device Sequence Number13907793
Product Code HQE
UDI-Device Identifier08717872019017
UDI-Public08717872019017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.25G01
Device Lot Number2000371555
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2015
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1